Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Eigenvalues of Hopf manifolds


Authors: Eric Bedford and Tatsuo Suwa
Journal: Proc. Amer. Math. Soc. 60 (1976), 259-264
MSC: Primary 58G99; Secondary 32C10
MathSciNet review: 0418172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The eigenvalues of the Laplacians $ \Delta $ and $ \square $ on the Hopf manifolds are described. Some isospectral results are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G99, 32C10

Retrieve articles in all journals with MSC: 58G99, 32C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0418172-8
PII: S 0002-9939(1976)0418172-8
Keywords: Hopf manifold, hermitian metric, Laplacian, eigenvalues, isospectral problem
Article copyright: © Copyright 1976 American Mathematical Society